MathSciNet Relay Station
MathSciNet bibliographic data
MR2303235 (2008f:14022) 14D20 (14A20 14F05 16G20 18E10 18F20)
Joyce, Dominic Configurations in abelian categories. II. Ringel-Hall algebras. Adv. Math. 210 (2007), no. 2, 635–706.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement